# SDR ASAA2022052938501

- Difficulty date: May 29, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 57,324 hours, 16,730 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Igniter
- Part number: 5188881
- Condition: Inoperative
- Location: #2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

TWO ATTEMPTED STARTS OF NO. 2 ENGINE HAD NO LIGHT OFF. IGN R USED. GROUNDED - YES. REMOVED AND REPLACED RIGHT IGNITOR #2 ENGINE IAW B737-800 AMM 74-24-02. OPS CHECK GOOD.
